Facebook Pixel

hi I had intercourse two days before my period was due. I took postinor 2 within the 72 hrs. six days later I had bleeding similar to my period that lasted about six days. does this mean i am not pregnant? also will it affect my cycle for the upcoming mth

By March 26, 2015 - 11:43am
Rate This

Add a Comment1 Comments


Hello rs,

Welcome to the EmpowHER community and thank you for reaching out to us with your questions.

The vaginal bleeding means Postinor 2 was effective and you are not pregnant.

Some women experience changes in their menstrual cycles as a side effect of the pill. Next month, your period could come on time or start earlier or later than expected, but not by more than five days.

Hope this answers your questions.


March 26, 2015 - 4:24pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!